Title: Singular values of products of random matrices and polynomial ensembles
Authors: Kuijlaars, Arno # ×
Stivigny, Dries #
Issue Date: 2014
Publisher: World Scientific Publishing Co. Pte. Ltd.
Series Title: Random Matrices: Theory and Application vol:3 issue:3 pages:1-22
Article number: 1450011
Abstract: Akemann, Ipsen, and Kieburg showed recently that the squared singular values of a product of M complex Ginibre matrices are distributed according to a determinantal point process. We introduce the notion of a polynomial ensemble and show how their result can be interpreted as a transformation of polynomial ensembles. We also show that the squared singular values of the product of M - 1 complex Ginibre matrices with one truncated unitary matrix is a polynomial ensemble, and we derive a double integral representation for the correlation kernel associated with this ensemble. We use this to calculate the scaling limit at the hard edge, which turns out to be the same scaling limit as the one found by Kuijlaars and Zhang for the squared singular values of a product of M complex Ginibre matrices. Our final result is that these limiting kernels also appear as scaling limits for the biorthogonal ensembles of Borodin with parameter θ > 0, in case θ or 1/θ is an integer. This further supports the conjecture that these kernels have a universal character.
ISSN: 2010-3263
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Analysis Section
× corresponding author
# (joint) last author

Files in This Item:
File Description Status SizeFormat
Kuijlaars-Stivigny-RMTA-2014.pdf Published 376KbAdobe PDFView/Open


All items in Lirias are protected by copyright, with all rights reserved.

© Web of science